It is currently Mon Aug 21, 2017 6:33 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Wed Aug 08, 2012 2:14 am 
Offline
New Poster
New Poster

Joined: Wed Aug 08, 2012 1:58 am
Posts: 3
Hi guys, I recently started reading these forums and must say they are incredibly helpful and informative.
Anyways, I've detoxed using subs a number of times now, but never have been able to get through induction smoothly.
I use heroin and my doctor told me that 8-10 hours is enough time after my last use to start taking the sub, but in my experience that has never been enough time.I usually wake up in the morning sick from withdrawal, but I've had bad experiences with putting myself into precipitated withdrawal even after like 20 hours. According to the COWS scale I'm in moderate withdrawal (although that scale doesn't measure a lot of my symptoms) and it's painful to continue to wait, but if I start on the meds it ends up just making me feel worse. I'm trying desperately to stop using and start subs again, but being scared of this happening again and having to spend all day in pain makes it much easier just to continue using. Sorry this post is kind of incoherent and I guess I don't have a real question. I was just wondering if you guys could help me out or had any tips to make my induction smoother. Should I just start earlier with a low dose and see what happens? Or is it clear that I need to just suck it up and wait longer to start the meds?


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 08, 2012 2:27 am 
Offline
New Poster
New Poster

Joined: Wed Aug 08, 2012 1:58 am
Posts: 3
The last two times I've induced, things got worse before they got better. The first time I took my first dose at around 3 pm. Within a half hour I was sweating uncontrollably had diarrhea and uncontrollably restless leg twitches. I kept dosing and by around 6 or 7 I felt somewhat normal. I took a xanax that night, slept okay and felt fine the next day. So this time, assuming i put myself into w/d, I waited a full 24 hours. After all that time, my symptoms were bad, but not unbearable. I couldn't sit still, was sweating and had chills, had a runny nose and was sneezing a lot, so I thought I MUST be in withdrawal. So I took my first dose at around 11 pm. The rest of the night was kind of a blur because I ended up taking a xanax for the pain, but I was in absolute hell until I fell asleep at 8 AM. Nausea, vommiting, sweating, etc, but the worst was my restless leg and arm twiches. I was kicking the shit out of my sheets and kept punching the furniture and stuff. This was not a symptom I really had prior to taking the sub.
So I'm just trying to make sense of these two experiences. Did I not wait long enough the first time? Too long the second time? Should I dose higher? lower? Are my symtpoms just bound to get worse before they get better, no matter what time I induce at? Am I STILL not waiting long enough?? I dont think I can go much longer just sitting there sick and waiting. Any help is appreciated as I am starting again tomorrow


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 08, 2012 11:52 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
My first question is what drug are you coming off of? That really matters. Tell us that and we'll go from there.

Could you clarify briefly, when was your last full agonist dose and when did you take the sub? When did you feel better? Or didn't you? Dr. Junig recommends to just continue dosing until you feel better.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Aug 08, 2012 5:11 pm 
ive precipitaed withdrawal so many times because i did not have the will to wait long enough to take the sub. and a dr. is saying just take more of a dose until you feel better? what kinda crap is that? i tried that once or twice and it made me 10 times as sick. but thats the answer for everything, just take more. DOSE UP KIDS. fucking bullshit


Top
  
 
 Post subject:
PostPosted: Wed Aug 08, 2012 6:26 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Instead of me just saying that, here's the post from Suboxone TalkZone where Dr. Junig discusses it. Then those reading this can just get it from the horse's mouth instead of from me:

http://suboxonetalkzone.com/precipitate ... -now-what/

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 08, 2012 10:39 pm 
Offline
New Poster
New Poster

Joined: Wed Aug 08, 2012 1:58 am
Posts: 3
As I said in the OP, I'm coming off of heroin. The previous two times, my last use was at around 12 midnight, meaning about 16 hours the first time and a full 24 hours the next time.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group